Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On perfect isometries and isotypies inalternating groups


Authors: Paul Fong and Morton E. Harris
Journal: Trans. Amer. Math. Soc. 349 (1997), 3469-3516
MSC (1991): Primary 20C15, 20C20; Secondary 20C30
DOI: https://doi.org/10.1090/S0002-9947-97-01793-5
MathSciNet review: 1390981
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Perfect isometries and isotypies are constructed for alternating groups between blocks with abelian defect groups and the Brauer correspondents of these blocks. These perfect isometries and isotypies satisfy additional compatibility conditions which imply that an extended Broué conjecture holds for the principal block of an almost simple group with an abelian Sylow $p$-subgroup and a generalized Fitting subgroup isomorphic to an alternating group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 20C15, 20C20, 20C30

Retrieve articles in all journals with MSC (1991): 20C15, 20C20, 20C30


Additional Information

Paul Fong
Affiliation: Department of Mathematics, Statistics, and Computer Science, University of Illinois at Chicago, Chicago, Illinois 60680

Morton E. Harris
Affiliation: Department of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455

DOI: https://doi.org/10.1090/S0002-9947-97-01793-5
Received by editor(s): March 26, 1996
Additional Notes: The first author was supported in part by NSF grant DMS 9100310. \endgraf The second author was supported in part by NSA grant MDA 904 92-H-3027
Article copyright: © Copyright 1997 American Mathematical Society